# SDR SIMA201006901

- Difficulty date: March 9, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 12,479 hours, 11,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104891
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WHILE THE CLEANERS WERE ON THE AIRCRAFT OVERNIGHT THE EMERGENCY LIGHTS AT THE EMERGENCY EXIT DOORS OVERWING CAME ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BATTERY PACK ON BATTERY POWER SUPPLY NR 3 THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-04 AND 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
